All Topics → Forum: Hormonal Therapy - Before, During and After → Topic: Tamox. and back pain
Posted on: Jul 20, 2007 05:35 AM
Posts 1 - 6 (6 total)
Jul 28, 2012 07:05 PM madams wrote:
I have been on tamoxifen for 4 days now and I have lower back pain, feels like labor pains to me. I do have a question tho. What vitamins do you ladies take? I need to get some and I forgot where I seen what kind to take.
Jul 28, 2012 08:17 PM midnight1327 wrote:
i went for the day in truck with hubby Friday, tell ya, five years ago, i was jumping in and out of that truck like a spring chicken, the other day my hubby had to help me in, i was like an old lady of ninety and i am only 50, the Tamoxifen has playing up on my joints a great deal. gosh, talk about an old chook, Also am wondering does anyone have restless legs at night, it is so annoying. i end up taking a couple of panadol just to settle it down last night, not every night, but been alot lately. I do not know what causes restless leg syndrome, am wondering if tamox is making it worse, gee these hormone treatment do get the blame for things,its probably just me. But i have a noticed a down turn in my abilty to do physical things like climb into the bally truck as i love going with him when an accasion arises.
Jul 29, 2012 12:41 PM LtotheK wrote:
Midnight, if it makes you feel any better, I'm just shy of 42 and have basically the same issues. I hope that once we get off the medication, things might improve. 3.5 years to go for me. Pretty sure I'm going to say "no thank you" to Arimidex for the 4% chance it gives me in favor of QOL for a change, we'll see.